# SDR P5CA2024092800044

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW L/E CAVITY #4 "A" UPR SUPPORT ROD ATT TAB (COUNT FROM I/B) FOUND CRACKED( RHW L/E CAVITY #4 "A" UPR SUPPORT ROD ATT TAB (COUNT FROM I/B) REPAIRED IAW SRM 57-41-09-2R-2 REPAIR 2 AND RI-57-41-17103 REV.A. NO FURTHER DEFECTS NOTED )
